What is Paracip 500?
Paracip 500 MG (paracetamol) is a mild analgesic which is used to treat mild to moderate pain and temporary fever. Paracip 500mg is given to those who have undergone surgery and for those who are experiencing pain due to fever. Paracetamol 500 is also used to treat pain in case of headache, back pain and toothache. The active ingredient in Paracip 500mg is Paracetamol. Paracip 500 MG is manufactured by Cipla Inc. It comes 10 in a strip and is white in color.
Common Side Effects:
- Mild Fever
- Allergic Skin Reaction
- Avoid taking Paracetamol 500MG if you allergic to its active ingredient.
- You should avoid consuming it if you have a liver disorder.
- Avoid consuming alcohol or if you are an alcoholic, do not take it.
There are no reviews yet.